Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A topological disk in a 4-manifold can be approximated by piecewise linear disks


Author: Gerard A. Venema
Journal: Bull. Amer. Math. Soc. 83 (1977), 386-387
MSC (1970): Primary 57A15, 57A35, 57C55, 57C35; Secondary 57C30
MathSciNet review: 0431190
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A15, 57A35, 57C55, 57C35, 57C30

Retrieve articles in all journals with MSC (1970): 57A15, 57A35, 57C55, 57C35, 57C30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14283-3
PII: S 0002-9904(1977)14283-3